Gradient Bounds for Solutions of Stochastic Differential Equations Driven by Fractional Brownian Motions

  • Fabrice BaudoinEmail author
  • Cheng Ouyang
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 34)


We study some functional inequalities satisfied by the distribution of the solution of a stochastic differential equation driven by fractional Brownian motions. Such functional inequalities are obtained through new integration by parts formulas on the path space of a fractional Brownian motion.


Stochastic Differential Equation Fractional Brownian Motion Path Space Hurst Parameter Functional Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.



First author supported in part by NSF Grant DMS 0907326.


  1. 1.
    Bakry, D.: L’hypercontractivité et son utilisation en théorie des semigroupes, Ecole d’Eté de Probabilites de St-Flour, Lecture Notes in Math (1994)Google Scholar
  2. 2.
    Baudoin, F., Hairer, M.: A version of Hörmander’s theorem for the fractional Brownian motion. Prob. The. Rel. Fields. 139, 373–395 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Baudoin, F., Ouyang, C.: Small-time kernel expansion for solutions of stochastic differential equations driven by fractional Brownian motions. Stoch. Process. Appl. 121(4), 759–792 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Decreusefond, L., Üstünel, A.S.: Stochastic analysis of the fractional Brownian motion. Potential Anal. 10, 177–214 (1998)CrossRefGoogle Scholar
  5. 5.
    Friz, P., Victoir, N.: Multidimensional Dimensional Processes Seen as Rough Paths. Cambridge University Press, Cambridge (2010)CrossRefGoogle Scholar
  6. 6.
    Hu, Y., Nualart, D.: Differential equations driven by Holder continuous functions of order greater than 1/2. In: Stochastic Analysis and Applications, pp. 399–413, Abel Symp., 2, Springer, Berlin (2007)Google Scholar
  7. 7.
    Kusuoka, S.: Malliavin calculus revisited. J. Math. Sci. Univ. Tokyo 10, 261–277 (2003)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Nualart, D.: The Malliavin calculus and related topics. In: Probability and Its Applications, 2nd edn. Springer, Berlin (2006)Google Scholar
  9. 9.
    Nualart, D., Rascanu, A.: Differential equations driven by fractional Brownian motion. Collect. Math. 53(1), 55–81 (2002)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Nualart, D., Saussereau, B.: Malliavin calculus for stochastic differential equations driven by a fractional Brownian motion. Stoch. Process. Appl. 119(2), 391–409 (2009)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations